Volume 187, Numbers 1-3, June 1998
: 2-Homogeneous bipartite distance-regular graphs.
: On the forced unilateral orientation number of a graph.
: An extremal problem concerning graphs not containing Kt and Kt, n-t.
: Vertex-disjoint hexagons with chords in a bipartite graph.
: Triangles in claw-free graphs.
Jovisa D. Zunic
: Limit shape of convex lattice polygons having the minimal Linfinity diameter w.r.t. the number of their vertices.
: K1, p2-factorization of complete bipartite graphs.
: A bijection on Dyck paths and its consequences (note) [discrete math. 179 (1998) 253-256].